Advertisement

Laurent Positivity of Quantized Canonical Bases for Quantum Cluster Varieties from Surfaces

  • So Young Cho
  • Hyuna Kim
  • Hyun Kyu KimEmail author
  • Doeun Oh
Article
  • 15 Downloads

Abstract

In 2006, Fock and Goncharov constructed a nice basis of the ring of regular functions on the moduli space of framed PGL2-local systems on a punctured surface S. The moduli space is birational to a cluster \({\mathcal{X}}\)-variety, whose positive real points recover the enhanced Teichmüller space of S. Their basis is enumerated by integral laminations on S, which are collections of closed curves in S with integer weights. Around ten years later, a quantized version of this basis, still enumerated by integral laminations, was constructed by Allegretti and Kim. For each choice of an ideal triangulation of S, each quantum basis element is a Laurent polynomial in the exponential of quantum shear coordinates for edges of the triangulation, with coefficients being Laurent polynomials in q with integer coefficients. We show that these coefficients are Laurent polynomials in q with positive integer coefficients. Our result was expected in a positivity conjecture for framed protected spin characters in physics and provides a rigorous proof of it, and may also lead to other positivity results, as well as categorification. A key step in our proof is to solve a purely topological and combinatorial ordering problem about an ideal triangulation and a closed curve on S. For this problem we introduce a certain graph on S, which is interesting in its own right.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

This research was supported by the 2017 UREP program of Ewha Womans University, Department of Mathematics. We thank the referee for helpful comments. Hyun Kyu Kim: This research was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (Grant number 2017R1D1A1B03030230). H.K. thanks Dylan Allegretti and Thang Le for help, discussion, questions, comments, and encouragements.

References

  1. A16.
    Allegretti, D.G.L.: A duality map for the quantum symplectic double. arXiv:1605.01599v1
  2. A18.
    Allegretti, D.G.L.: Categorified canonical bases and framed BPS states. arXiv:1806.10394
  3. AK15v1.
    Allegretti, D.G.L., Kim, H.: A duality map for quantum cluster varieties from surfaces. arXiv:1509.01567v1 (first version of [AK15])
  4. AK15.
    Allegretti D.G.L., Kim H.: A duality map for quantum cluster varieties from surfaces. Adv. Math. 306, 1164–1208 (2017) arXiv:1509.01567v3 MathSciNetCrossRefzbMATHGoogle Scholar
  5. BW11.
    Bonahon F., Wong H.: Quantum traces for representations of surface groups in \({{\rm SL}_2(\mathbb{C})}\). Geom. Topol. 15(3), 1569–1615 (2011) arXiv:1003.5250 MathSciNetCrossRefzbMATHGoogle Scholar
  6. CF99.
    Chekhov L.O., Fock V.V.: A quantum Teichmüller space. Theor. Math. Phys. 120, 1245–1259 (1999) arXiv:math/9908165 CrossRefzbMATHGoogle Scholar
  7. D18.
    Davison B.: Positivity for quantum cluster algebras. Ann. Math. 187, 157–219 (2018) arXiv:1601.07918 MathSciNetCrossRefzbMATHGoogle Scholar
  8. F97.
    Fock, V.V.: Dual Teichmüller spaces. arXiv:dg-ga/9702018
  9. FG06.
    Fock V.V., Goncharov A.B.: Moduli spaces of local systems and higher Teichmüller theory. Publ. Math. Inst. Hautes Études Sci. 103(1), 1–211 (2006) arXiv:math/0311149 CrossRefzbMATHGoogle Scholar
  10. FG09.
    Fock V.V., Goncharov A.B.: The quantum dilogarithm and representations of quantum cluster varieties. Invent. Math. 175(2), 223–286 (2009) arXiv:math/0702397 ADSMathSciNetCrossRefzbMATHGoogle Scholar
  11. FST08.
    Fomin S., Shapiro M., Thurston D.: Cluster algebras and triangulated surfaces. Part I: cluster complexes. Acta Math. 201(1), 83–146 (2008) arXiv:math/0608367 MathSciNetCrossRefzbMATHGoogle Scholar
  12. G17.
    Gabella M.: Quantum holonomies from spectral networks and framed BPS states. Commun. Math. Phys. 351(2), 563–598 (2017) arXiv:1603.05258 ADSMathSciNetCrossRefzbMATHGoogle Scholar
  13. GMN13.
    Gaiotto D., Moore G.W., Neitzke A.: Framed BPS states. Adv. Theor. Math. Phys. 17(2), 241–397 (2013) arXiv:1006.0146 MathSciNetCrossRefzbMATHGoogle Scholar
  14. GHKK18.
    Gross M., Hacking P., Keel S., Kontsevich M.: Canonical bases for cluster algebras. J. Am. Math. Soc. 31(2), 497–608 (2018) arXiv:1411.1394 MathSciNetCrossRefzbMATHGoogle Scholar
  15. H10.
    Hiatt C.: Quantum traces in quantum Teichmüller theory. Algebr. Geom. Topol. 10, 1245–1283 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  16. K98.
    Kashaev R.M.: Quantization of Teichmüller spaces and the quantum dilogarithm. Lett. Math. Phys. 43, 105–115 (1998) arXiv:q-alg/9705021 MathSciNetCrossRefzbMATHGoogle Scholar
  17. KS18.
    Kim, H., Son, M.: SL2 quantum trace in quantum Teichmüller theory via writhe. arXiv:1812.11628
  18. L16.
    Lê T.T.Q.: On positivity of Kauffman bracket skein algebras of surfaces. Int. Math. Res. Not. 5, 1314–1328 (2018) arXiv:1603.08265 MathSciNetzbMATHGoogle Scholar
  19. LS15.
    Lee K., Schiffler R.: Positivity for cluster algebras. Ann. Math. 182(1), 73–215 (2015) arXiv:1306.2415 MathSciNetCrossRefzbMATHGoogle Scholar
  20. P87.
    Penner R.C.: The decorated Teichmüller space of punctured surfaces. Commun. Math. Phys. 113, 299–339 (1987)ADSCrossRefzbMATHGoogle Scholar
  21. P12.
    Penner, R.C.: Decorated Teichmüller Theory. European Math. Soc. Publ., Zürich (2012)Google Scholar
  22. T07.
    Teschner, J.: An analog of a modular functor from quantized Teichmüller theory. In: Handbook of Teichmüller Theory, vol. I, in: IRMA Lect. Math. Theor. Phys., vol. 11, Eur. Math. Soc., Zürich, pp. 685–760 (2007). arXiv:math/0510174
  23. T14.
    Thurston D.: Positive bases for surface skein algebras. Proc. Natl. Acad. Sci. 111(27), 9725–9732 (2014)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  24. T80.
    Thurston, W.P.: The Geometry and Topology of 3-Manifolds. Lecture Notes. Princeton University (1980). Available at http://library.msri.org/books/gt3m

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsEwha Womans UniversitySeoulRepublic of Korea

Personalised recommendations